# SDR C77A20160810023

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,650 hours, 12,996 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069521003
- Condition: Corroded
- Location: Service Door
- Part time: 11,900 hours, 6,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR INTERIOR SKIN STRUCTURE GUSSET AT THE AFT LOWER CORNER OF DOOR HAS CORROSION.  REMOVED CORROSION IAW SRM 51-40-01.
